Breaking a chaotic image encryption algorithm based on modulo addition and XOR operation

Li, Chengqing, Liu, Yuansheng, Zhang, Leo Yu and Chen, Michael ZQ 2013, Breaking a chaotic image encryption algorithm based on modulo addition and XOR operation, International journal of bifurcation and chaos, vol. 23, no. 4, pp. 1-12, doi: 10.1142/S0218127413500752.

Attached Files
Name Description MIMEType Size Downloads

Title Breaking a chaotic image encryption algorithm based on modulo addition and XOR operation
Author(s) Li, Chengqing
Liu, Yuansheng
Zhang, Leo Yu
Chen, Michael ZQ
Journal name International journal of bifurcation and chaos
Volume number 23
Issue number 4
Article ID 1350075
Start page 1
End page 12
Total pages 12
Publisher World Scientific Publishing Company
Place of publication Singapore
Publication date 2013-04
ISSN 0218-1274
1793-6551
Keyword(s) science & technology
physical sciences
multidisciplinary sciences
mathematics
image encryption
chaos
chosen-plaintext attack
carry bit
Language eng
DOI 10.1142/S0218127413500752
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2013, World Scientific Publishing Company
Persistent URL http://hdl.handle.net/10536/DRO/DU:30106239

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 34 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 48 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 12 Feb 2018, 14:53:30 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.